Free Republic
Browse · Search
General/Chat
Topics · Post Article

To: Moonman62

Cardiologist had me on Norvasc and ten other meds after a heart attack in Oct. 2012. Norvasc made me feel like crap. Legs felt like they weighed a ton, light headed, and no energy. I was having panic attacks too, but not sure it was related to the Norvasc. Threw them in the garbage along with the Coreg he prescribed. Have been holding off on taking Lipitor for the last couple of weeks.
Some days are still a struggle, but feel much better without them.


3 posted on 08/06/2013 2:33:40 PM PDT by neal1960 (D m cr ts S ck. Would you like to buy a vowel?)
[ Post Reply | Private Reply | To 2 | View Replies ]


To: neal1960
Ask your doctor if you can take smaller doses or get time release formulations. And there is always losing weight if that's an issue and avoiding sodium. You don't want to get heart failure.

These blood pressure drugs decrease the workload on the heart, and allow it to remodel and become stronger. The downside is that initially they can reduce cardiac output and make you feel weaker. It's a strategy that works, though.

Back in the old days they would do the opposite and give drugs that would make the heart work harder. You'd feel better, but the downside is you'd be dead in a couple of years.

7 posted on 08/06/2013 3:23:13 PM PDT by Moonman62 (The US has become a government with a country, rather than a country with a government.)
[ Post Reply | Private Reply | To 3 | View Replies ]

Free Republic
Browse · Search
General/Chat
Topics · Post Article


FreeRepublic, LLC, PO BOX 9771, FRESNO, CA 93794
FreeRepublic.com is powered by software copyright 2000-2008 John Robinson